Alert archive / Michigan / Gale Watches in 2013

Gale Watch 21, NWS Marquette, MI

November 2, 2013

NWS Marquette, MI issued this gale watch at Nov 2, 2013, 4:04 PM EDT. It took effect at Nov 4, 2013, 1:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 2, 2013, 4:04 PM EDT (20:04 UTC)
In effect from
Nov 4, 2013, 1:00 AM EST
Expired
Nov 3, 2013, 4:32 AM EST
In force
Issued by
NWS Marquette, MI

The text

As transmitted, in the capitals the NWS used until 2016.

916 
WHUS73 KMQT 022004
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
404 PM EDT SAT NOV 2 2013

LSZ248>250-022115-
/O.CAN.KMQT.SC.Y.0119.000000T0000Z-131103T0000Z/
HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI-
MUNISING TO GRAND MARAIS MI-
404 PM EDT SAT NOV 2 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LSZ244-245-030415-
/O.NEW.KMQT.SC.Y.0121.131103T2100Z-131105T0000Z/
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
404 PM EDT SAT NOV 2 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 7 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM SUNDAY TO 7 PM EST
MONDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 33 KNOTS FROM THE SOUTH...WITH GUSTS 
  UP TO 37 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 
  13 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 19 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 11 AM EDT MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 1 PM EDT MONDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ221-248-250-030415-
/O.NEW.KMQT.SC.Y.0121.131104T0300Z-131105T0000Z/
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
404 PM EDT SAT NOV 2 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SUNDAY TO 7 PM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM SUNDAY TO 7 PM EST
MONDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 31 KNOTS FROM THE SOUTH...WITH GUSTS 
  UP TO 37 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 
  12 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 18 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 12 PM EDT MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 4 PM EDT MONDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ264>267-030415-
/O.NEW.KMQT.GL.A.0021.131104T0600Z-131105T0300Z/
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
404 PM EDT SAT NOV 2 2013

...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
EVENING. 

* WIND AND WAVES DURING THE GALE WATCH: EXPECT SUSTAINED WINDS 
  OF UP TO 36 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 41 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 16 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 23 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 11 AM EDT MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 2 PM EDT MONDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

KLUBER
2 follow-up statements
241 
WHUS73 KMQT 030136
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
936 PM EDT SAT NOV 2 2013

LSZ244-245-030945-
/O.CON.KMQT.SC.Y.0121.131103T2100Z-131105T0000Z/
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
936 PM EDT SAT NOV 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SUNDAY TO
7 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SUNDAY TO 7 PM
EST MONDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 33 KNOTS FROM THE SOUTH...WITH GUSTS 
  UP TO 37 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 
  13 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 19 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 11 AM EDT MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 1 PM EDT MONDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ221-248-250-030945-
/O.CON.KMQT.SC.Y.0121.131104T0300Z-131105T0000Z/
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
936 PM EDT SAT NOV 2 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM SUNDAY TO
7 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM SUNDAY TO
7 PM EST MONDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 31 KNOTS FROM THE SOUTH...WITH GUSTS 
  UP TO 37 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 
  12 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 18 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 12 PM EDT MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 4 PM EDT MONDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ264>267-030945-
/O.CON.KMQT.GL.A.0021.131104T0600Z-131105T0300Z/
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
936 PM EDT SAT NOV 2 2013

...GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY EVENING...

A GALE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY EVENING. 

* WIND AND WAVES DURING THE GALE WATCH: EXPECT SUSTAINED WINDS 
  OF UP TO 36 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 41 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 16 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 23 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 11 AM EDT MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 2 PM EDT MONDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

KLUBER
150 
WHUS73 KMQT 030932
MWWMQT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
432 AM EST SUN NOV 3 2013

LSZ265-031045-
/O.CAN.KMQT.GL.A.0021.131104T0600Z-131105T0300Z/
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
432 AM EST SUN NOV 3 2013

...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS CANCELLED THE GALE
WATCH. 

$$

LSZ264-031745-
/O.UPG.KMQT.GL.A.0021.131104T0600Z-131105T0300Z/
/O.NEW.KMQT.GL.W.0034.131104T0900Z-131104T2100Z/
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
432 AM EST SUN NOV 3 2013

...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST MONDAY. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 32 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 36 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 13 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 20 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 8 AM EST MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 1 PM EST MONDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LSZ266-267-031745-
/O.UPG.KMQT.GL.A.0021.131104T0600Z-131105T0300Z/
/O.NEW.KMQT.GL.W.0034.131104T0700Z-131105T0500Z/
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
432 AM EST SUN NOV 3 2013

...GALE WARNING IN EFFECT FROM 2 AM MONDAY TO MIDNIGHT EST MONDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 AM MONDAY TO MIDNIGHT EST
MONDAY NIGHT. 

* WIND AND WAVES DURING THE GALE WARNING: EXPECT SUSTAINED WINDS 
  OF UP TO 34 KNOTS FROM THE SOUTH...WITH GUSTS UP TO 39 KNOTS. 
  THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 14 FEET WITH A 
  MAXIMUM WAVE HEIGHT OF UP TO 21 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 AM EST MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 3 PM EST MONDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LSZ240>243-031745-
/O.EXB.KMQT.SC.Y.0121.131104T0000Z-131104T2000Z/
SAXON HARBOR WI TO BLACK RIVER MI-BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
432 AM EST SUN NOV 3 2013 /332 AM CST SUN NOV 3 2013/

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM EST /6 PM CST/ THIS
EVENING TO 3 PM EST /2 PM CST/ MONDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM EST /6 PM CST/ THIS
EVENING TO 3 PM EST /2 PM CST/ MONDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 25 KNOTS FROM THE SOUTH...WITH GUSTS 
  UP TO 27 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 
  5 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 7 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 7 AM EST MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 10 AM EST MONDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ246-031745-
/O.EXB.KMQT.SC.Y.0121.131103T2100Z-131105T0500Z/
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
432 AM EST SUN NOV 3 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT EST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT EST MONDAY NIGHT. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 26 KNOTS FROM THE SOUTH...WITH GUSTS 
  UP TO 30 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 
  9 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 13 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 AM EST MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 11 AM EST MONDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ248-031745-
/O.EXB.KMQT.SC.Y.0121.131104T0000Z-131105T0500Z/
HURON ISLANDS TO MARQUETTE MI-
432 AM EST SUN NOV 3 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT EST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
MIDNIGHT EST MONDAY NIGHT. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 29 KNOTS FROM THE SOUTH...WITH GUSTS 
  UP TO 33 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 
  7 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 10 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 12 PM EST MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 2 PM EST MONDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ249>251-031745-
/O.EXB.KMQT.SC.Y.0121.131104T0000Z-131105T0600Z/
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
432 AM EST SUN NOV 3 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
1 AM EST TUESDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 31 KNOTS FROM THE SOUTH...WITH GUSTS 
  UP TO 36 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 
  6 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 9 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 12 PM EST MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 9 AM EST MONDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LSZ244-245-031745-
/O.EXT.KMQT.SC.Y.0121.131103T2100Z-131105T0500Z/
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
432 AM EST SUN NOV 3 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT EST MONDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM THIS
AFTERNOON TO MIDNIGHT EST MONDAY NIGHT. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 31 KNOTS FROM THE SOUTH...WITH GUSTS 
  UP TO 35 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 
  11 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 16 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 8 AM EST MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 11 AM EST MONDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ221-248-250-031745-
/O.EXT.KMQT.SC.Y.0121.131104T0000Z-131105T1200Z/
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
432 AM EST SUN NOV 3 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
7 AM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM EST TUESDAY. 

* WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT 
  SUSTAINED WINDS OF UP TO 31 KNOTS FROM THE SOUTH...WITH GUSTS 
  UP TO 37 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 
  12 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 18 FEET POSSIBLE. 

* TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 3 PM EST MONDAY 
  WITH THE LARGEST WAVES EXPECTED AROUND 4 PM EST MONDAY.

PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VOSS

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this gale watch went out at Nov 2, 1:38 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Nov 2, 1:38 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
138 PM EDT SAT NOV 2 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 518 AM EDT SAT NOV 2 2013

ANY INTENSIFICATION TO THE SHOWERS HAVE RESULTED IN A MIX OR CHANGE
OVER TO ALL SNOW EARLY THIS MORNING. STRONG CONVERGENCE FAR W NEAR
IWD AND N WI HAS BEEN ABLE TO PRODUCE STRONG ENOUGH SHOWERS TO BE
DETECTED OFF OF THE 0.5 SCAN OF THE DLH RADAR. ANOTHER AREA OF
STRONG CONVERGENCE HAS BEEN ACROSS N CENTRAL UPPER MI. THANKS TO THE
SHORTWAVE PUSHING THROUGH THE MAINLY NW 500MB FLOW...AND TERRAIN
ENHANCEMENT ON NE SFC WINDS...NWS MQT HAS BEEN ABLE TO SEE PERIODS
OF RAIN AND SNOW EARLY THIS MORNING.

WHILE NORMAL HIGH TEMPS THIS TIME OF YEAR ARE IN THE MID 40S FOR
MUCH OF UPPER MI...TODAY WILL BE AN EXCEPTION WITH HIGHS IN THE
UPPER 30S. A FEW LOW TO MID 40S WILL BE POSSIBLE NEAR LAKE MI. THE
SHORTWAVE SWINGING ACROSS EARLY THIS MORNING WILL QUICKLY EXIT TO
OUR SE THIS MORNING. WHILE AN ADDITIONAL WAVE IS EXPECTED TO PUSH
INTO THE UPPER GREAT LAKES THIS EVENING...THE TIMING WILL NOT BE
QUITE AS FAVORABLE...AS STRONG HIGH PRESSURE PUSHES OVERHEAD AT THE
SFC. WITH LESS MOISTURE TO WORK WITH...AND LIGHTER LESS STACKED
WINDS NEAR THE SFC...LAKE EFFECT/LAKE ENHANCED SHOWERS WILL BE
MINIMAL.

THE SLOW COOLING OF TEMPS ALOFT AND NEAR THE SFC IS ALLOWING FOR
MORE OF A CHANGE-OVER TO ALL SNOW. THIS TREND WILL CONTINUE THROUGH
THE DAY TODAY...AS 850MB TEMPS FALL FROM THE -3 TO -4C READINGS
EARLY THIS MORNING TO A CWA AVG -6C FROM MID AFTERNOON THROUGH MUCH
OF TONIGHT. WHILE RAIN MAY MIX IN NEAR LAKE MI AND ALONG THE LAKE
SUPERIOR SHORELINES TODAY...SNOW WILL BE THE DOMINANT WX TYPE. EVEN
WITH THE COOLER AIR ALOFT AND NEAR THE SFC THE DGZ IS STILL WAY UP
BETWEEN 650-750MB. ANY PRISTINE CRYSTALS WILL HAVE QUITE OF BIT OF
AIR TO COLLIDE IN ON THE WAY TO THE SFC. WILL CONTINUE TO KEEP NEW
SNOW AMOUNTS AT AN INCH OR LESS THROUGH DAYBREAK SUNDAY...AND EVEN
THEN ON MAINLY GRASSY SURFACES. A COLD MORNING LOOKS TO BE IN
STORE...ESPECIALLY IF THE E CLEARS OUT AS MUCH AS IT IS SUPPOSE
TO...WITH LOW TO MID 20S POSSIBLE MUCH OF THE CENTRAL AND E.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 441 AM EDT SAT NOV 2 2013

AN ACTIVE AND PROGRESSIVE WEATHER PATTERN WILL BE THE RULE ACROSS
THE CONUS FOR MUCH OF NEXT WEEK. LONGWAVE TROF CURRENTLY EXTENDING
FROM HUDSON BAY TO THE GULF COAST STATES WILL STEADILY SHIFT E AS
THE NEXT LONGWAVE TROF MOVES INTO THE WRN CONUS AND AMPLIFIES OVER
THE WEEKEND. THE RIDGE BETWEEN THESE TWO TROFS WILL THEN AMPLIFY
OVER THE UPPER GREAT LAKES LATER TONIGHT INTO EARLY MON...PROVIDING
A BRIEF PERIOD OF DRY WEATHER ACROSS THE AREA. WEATHER WILL THEN
BECOME INCREASINGLY UNSETTLED MON THROUGH WED WITH PERIODS OF
PCPN AS THE WRN TROF SHIFTS E ACROSS THE CONUS. ANOTHER BRIEF PERIOD
OF DRY WEATHER WILL FOLLOW LATE WEEK WITH TEMPORARY RIDGING BEFORE
ANOTHER TROF APPROACHES NEXT WEEKEND. TEMPS WILL BE VARIABLE THRU
THE PERIOD...SWINGING FROM BLO TO ABOVE NORMAL WITH THE PASSAGE OF
THE TROFS.

BY SUNDAY AFTERNOON AND EVENING...THE MID LEVEL RIDGE WILL MOVE
ACROSS UPPER MI AS THE STRENGTHENING SFC HIGH MOVES INTO THE ERN
LAKES REGION. STRONG WAA WILL KICK IN ON THE BACKSIDE OF THE SFC-8H
RDG...ALTHOUGH NOSE OF STRONGEST WAA AND BEST 290-300K ISENTROPIC
ASCENT ALONG WITH LOWERING CONDENSATION PRES DEFICITS FOR COLUMN
MOISTENING SHOULD ALL BE FOCUSED WELL W AND NW OF THE AREA. AS A
RESULT...EXPECT DRY WEATHER TO PREVAIL SUN INTO SUN NIGHT ACROSS
MUCH OF THE AREA. NONETHELESS...WILL CONTINUE TO CARRY SLIGHT CHC
POPS FOR RAIN OVER WRN LAKE SUPERIOR AND FAR WRN UPR MI LATE SUN
NIGHT/EARLY MON AS MODELS STILL INDICATE A SHORTWAVE LIFTING NE THRU
MN INTO WRN LAKE SUPERIOR WITH BOTH THE GFS AND ECMWF SHOWING
LOWERING CONDENSATION PRES DEFICITS OF 20 MB OR LESS REACHING INTO
THESE AREAS DUE TO ONGOING WAA/ISENTROPIC ASCENT. INCREASING S WINDS
AND INCREASING CLOUD COVER WILL LIMIT NOCTURNAL TEMP FALL SUN NIGHT.
EXPECT MIN TEMPS IN THE 30S ACROSS THE AREA.

SOUTHERLY FLOW AHEAD OF THE SLOWLY APPROACHING FRONTAL SYSTEM OVER
THE NORTHERN PLAINS WILL CONTINUE TO TRANSPORT MOISTURE NORTHWARD
INTO THE UPPER LAKES...AND THIS ALONG WITH ADDITIONAL SHORTWAVE
IMPULSES WILL SPREAD SHRA CHANCES ACROSS THE W HALF OF THE FCST AREA
MON.

AS STRONGER SHORTWAVE LIFTS FROM THE NRN PLAINS/SCNTRL CANADA TO
HUDSON BAY...THE COLD FRONT OVER THE PLAINS WILL SLOWLY MOVE E
REACHING WESTERN UPPER LATE MON NIGHT AND THE REST OF THE FCST AREA
ON TUE. WITH BULK OF FORCING STAYING NORTH AS NOTED ON 850-500 MB
Q-VECT CONV FIELDS...SHRA ALONG THE FRONT WILL PROBABLY DIMINISH
LATE MON NIGHT INTO TUE MORNING.

THE FOCUS THEN SHIFTS TO THE SW CONUS AS THE WRN TROF AND STRONG
SHORTWAVE EJECT NORTHWARD THROUGH THE PLAINS TOWARD THE UPPER GREAT
LAKES. MEDIUM RANGE MODELS GENERALLY IN GOOD AGREEMENT WITH MINOR
TIMING DIFFERENCES. MODELS SHOW THE SHORTWAVE ENERGY SPINNING UP A
SFC WAVE THAT WILL LIFT NE ALONG THE COLD FRONT AND ACROSS THE UPPER
GREAT LAKES. THE 00Z ECMWF IS SLIGHTLY QUICKER THAN EITHER THE 00Z
GFS OR GEM-NH WITH THIS WAVE. GIVEN THAT THE GULF WILL BE OPENED
UP...MODEL FCST OF STRONG ISENTROPIC ASCENT AND DEEP LAYER Q-VECT
CONV SHOULD RESULT IN WIDESPREAD RAIN ACROSS THE FCST AREA LATE TUE
INTO WED MORNING. CATEGORICAL POPS WILL PROBABLY BE NEEDED AT SOME
POINT...BUT GIVEN THERE ARE STILL SOME TIMING UNCERTAINTIES...WILL
KEEP THE HIGH LIKELY POPS GOING FOR NOW. DRY SLOT BEHIND THE SYSTEM
SHOULD WORK INTO THE AREA WED TO HELP DIMINISH SHRA.

BEHIND THE LOW...EXPECT SOME LAKE ENHANCED RAIN/SNOW TRANSITIONING
TO JUST LAKE EFFECT SNOW WHICH WILL PROBABLY OCCUR WED NIGHT INTO
THU AS 850MB TEMPS FALL TO -9 TO -10C. MODELS INDICATE LAKE EFFECT
SNOW WILL END THU NIGHT INTO FRI AS HIGH PRESSURE BUILDS IN FROM THE
WEST.
&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 137 PM EDT SAT NOV 2 2013

RELATIVELY COOL AIR FLOWING SOUTHWEST OVER THE WARM WATERS OF LAKE
SUPERIOR WILL CONTINUE TO PRODUCE PERIODS OF LAKE EFFECT RAIN/SNOW
SHOWERS THIS AFTERNOON FOR THE 3 TAF SITES. THINK THE BIGGEST
CONCERNS IN THE NEAR TERM ARE STRONGER SHOWERS NEAR AND AFFECTING
KSAW AND OCCASIONAL IFR CEILINGS OVER THE NEXT COUPLE OF HOURS AT
KIWD. THEN...AS HIGH PRESSURE SLIDES SOUTHEAST ACROSS EASTERN LAKE
SUPERIOR THIS EVENING...THE WINDS WILL BECOME MORE VARIABLE AND
EXPECT A MESO-LOW TO DEVELOP WEST OF THE KEWEENAW PENINSULA. THIS
SHOULD PRODUCE OCCASIONAL SHOWERS AND LOWER CEILINGS AT KCMX DURING
THE EVENING. AS SOUTHERLY FLOW DEVELOPS OVERNIGHT...EXPECT THE
SHOWERS AND LOWER CEILINGS TO LIFT NORTHWARD AND TRANSITION ALL
THREE SITES TO VFR. THE SOUTHERLY WINDS WILL INCREASE THROUGH THE
DAY ON SUNDAY...WITH THE STRONGEST WINDS DURING THE AFTERNOON AND
NIGHT.
&&

.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 338 AM EDT SAT NOV 2 2013

A TROUGH OF LOW PRESSURE STRETCHING FROM LAKE SUPERIOR THROUGH
SOUTHERN MANITOBA WILL QUICKLY BE REPLACED BY HIGH PRESSURE. HIGH
PRESSURE SLIDING IN FROM NORTHWEST MANITOBA WILL PUSH ACROSS LAKE
SUPERIOR THIS EVENING...AND EXIT ACROSS LAKE HURON ON SUNDAY WHILE
BUILDING SLIGHTLY. THIS WILL KEEP A RIDGE ACROSS LAKE SUPERIOR
SUNDAY INTO MONDAY...ALONG WITH THE POTENTIAL FOR GALES TO 35KTS
LATE SUNDAY NIGHT INTO MONDAY EVENING FOR PORTIONS OF EASTERN LAKE
SUPERIOR. ALSO ON MONDAY...LOW PRESSURE SET UP FROM MANITOBA THROUGH
THE CENTRAL PLAINS WILL CONSOLIDATE OVER SOUTHERN HUDSON BAY ON
TUESDAY. THIS WILL ALLOW A TROUGH TO PASS ACROSS LAKE SUPERIOR LATE
MONDAY NIGHT INTO TUESDAY. ANOTHER LOW OVER THE SOUTHERN PLAINS
TUESDAY AFTERNOON WILL SURGE ACROSS THE UPPER GREAT LAKES WEDNESDAY.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&

SHORT TERM...KF
LONG TERM...VOSS
AVIATION...SRF
MARINE...KF
Hazardous weather outlook, Nov 2, 4:59 AM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
459 AM EDT SAT NOV 2 2013

MIZ001>007-009>014-084-085-031100-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
459 AM EDT SAT NOV 2 2013 /359 AM CDT SAT NOV 2 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-240>251-263>267-031100-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
459 AM EDT SAT NOV 2 2013 /359 AM CDT SAT NOV 2 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOUTH GALE FORCE WINDS TO 35 KNOTS ARE POSSIBLE LATE SUNDAY NIGHT
THROUGH MONDAY EVENING OVER THE EAST HALF OF LAKE SUPERIOR.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-031100-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
459 AM EDT SAT NOV 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOUTH GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

VOSS

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 4:04 PM EDTSmall Craft AdvisoryMQT3 days

Nearby

Gale Watches in Michigan, 2013Every gale watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.